Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

gertie

Members
  • Content Count

    919
  • Joined

  • Last visited

Community Reputation

0 Neutral

About gertie

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks so much for your reply. I also have temporary blindness in one eye occasionally. My eyes feel like they are crossed sometimes & the only way I can see at all is to cover one eye. Medication will cause me to do that sometimes also. Thanks again!
  2. I managed to get by with readers for a few years for my closeup reading. Now whatever strength readers I try works about 5 min tops & then vision goes blurry again. I still manage distance pretty well, not perfect. I've always kept up with eye checkups. Last year after examination the Dr could not find any prescription that helped. She changed the lens three times & I spent a lot of money & still do not have any glasses that help. She offered to do cataract surgery early to see if it might help. I refused. I use a magnifying glass a lot. My old optometrist told me it wasn't an eye problem but a brain problem. I have had a brain injury but there must be something that will help me enjoy reading again. I've been searching this board for something that would help. It seems a lot of us have this problem but I didn't find an answer. I've thought about ordering those lighted magnifiers that is advertised a lot but the reviews are not very good. Anyone found anything that helps? Thanks.
  3. What you are experiencing sounds like what happens to me if a take antihistamines. I feel as if that are blips or seconds when my brain is not working. I have been diagnosed with partial seizures but for me this symptom only comes from AH. It is a scary feeling.
  4. I have been on very low dose Gabapentin/Neurontin for the last few months but have cut that in half. It is not supposed to cause kidney failure but if you have CKD it can become toxic to you if you take a large dose. It is excreted thru kidneys.
  5. All I know (I think) is my bun & creatinine was high & my EGFRAA & EGFRNAA was low. All still confusing. Those numbers have been changing for last 3 years. Kidney function getting less each year.
  6. Has anyone developed CKD? I don't think Dysautonomia causes it but my blood test now show CKD. I've never drank alcohol, no sodas, coffee, eat low protein, no medication abuse. I'm just curious if any of you have experienced this? Doctor did mention it might be caused from BP going from high to so low it causes fainting. thanks.
  7. Thanks for all your replies. It is hard to describe the feeling. I hope it's a long time before I have it again.
  8. Does anyone experience RLS? If so, could you describe to me how it feels. I've experienced what I think is RLS but it's hard for me to explain what I feel. It feels like a kind of electrical shock that radiates down from my hip to my leg & I have to move when it starts. It's almost painful. The next day my legs seem to feel tight in the muscles & slightly sore. I can't sleep or relax when I have an episode. It usually effects one leg at a time & there doesn't seem to be any way I can lay to get relief. If I take something like Lorazepam I can relax enough to go to sleep. I've only had this happen a few times over the years. Thanks!
  9. I have to watch my diet because of migraines, interstitial cystitis, IBD, & allergies. There's not much left I can eat & it's mostly things that are not healthy like white bread & rice. Everything I can eat is not good for me. I get to craving a raw salad. I've learned not to worry about it.
  10. I don't take a BP med at all. My internist only wants to give me something for high BP. Since my BP is so erratic it seems dangerous to try to medicate. I was hoping I could find something to take to raise it when my BP is very low & I have syncope. Yesterday a.m. it was low this a.m. it's high. How do you take manage that? Thanks for your reply.
  11. I think I feel better faster if I can make it to my kitchen table & lay my head on the table & hopefully not fall out of the chair. Mine usually ends in full syncope. If I can get a cool wet cloth on my neck & a sip of ginger ale it helps some. I live in fear of the symptoms you describe & sometimes I am also drenched in perspiration & my heart rate is very slow. Hope you find some help.
  12. Is there a natural remedy to stabilize BP? My BP drops usually in the am. By the time I am alert enough to take my BP it's usually 90/45 or 50. In the afternoon it's usually back to 120/70's. It takes me a long time to feel normal again. I worry if I take a med to raise BP it will get too high. When I have it checked at doctors office it's always dangerously high (he says) & doc wants to give me a medication to lower it. I feel it would be better if there was something to take when I feel the BP dropping. I'm getting afraid to leave home for fear of fainting. Any ideas? Thanks.
  13. I was using pharmaceutical hormone & did better on them for awhile than compounded bioidenticals. I don't know what to do anymore. It would help if doctors would believe what I tell them. Don't know why they think I would lie about such a thing. Thanks for reply.
  14. Has anyone ever fainted when using estrogen vaginal cream? I was using very small dose for post menopausal problem and after a few doses I started fainting almost every day which I had not done in a long time. I am very allergic to a lot of things so I started eliminating anything new I might have been using. Only after I stopped using the estrogen did the fainting stop. Doctors insist it could not have been caused from the small amount of estrogen & to keep using it. When I think back I always had a problem taking hormones of any kind, migraines, partial seizures etc. I won't use the estrogen because I'm afraid to leave the house when I'm fainting all the time. Am I wrong? I can't take chance on being away from home alone & hit the floor. Being in a familiar place is scary enough. Thanks.
×
×
  • Create New...